# SDR ASAA1159922

- Difficulty date: June 22, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 16,406 hours, 4,907 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADES SHIMS WORN.  REPLACED 24 FAN BLADE SHIMS MFG P/N 340 252 307 0.  REF TC 78472002.
